# SDR SWAA2025091514505

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 23,635 hours, 12,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLASHLIGHT NOT TESTING.  R & R FWD GALLEY FLASHLIGHT BATTERY INBD IAW  AMM 25-64-00. CHECKS OK.
